# SDR SIMA20130302001

- Difficulty date: March 2, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 21,840 hours, 18,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE EMERGENCY FLOOR LIGHTING SECTIONS NR 4 AND NR 5 INOPERABLE ALONG WITH BOTH RIGHT  AND LEFT EMERGENCY EXIT IDENTIFIER SIGNS.  THE AIRCRAFT WAS REMOVED FROM SERVICE  REMOVED AND REPLACED THE NR 5 EMERGENCY LIGHT DC/AC INVERTER IAW EMB 145 AMM 33-50-11.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
